# SDR REXA200900045

- Difficulty date: May 3, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 17,836 hours, 151,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRACK IN FORWARD PRESSURE BULKHEAD. AROUND PARKING BRAKE CABLE AT FS 202.75. LBL 23.71.
